Development (embryology), Esophagus, Stomach

	Monday 03/25/19	Tuesday 03/26/19	Wednesday 03/27/19	Thursday 03/28/19	Friday 03/29/19
9:00 a.m. 9:30 a.m.	INTERACTIVE LECTURE: Overview of GI Unit 4 Markell/ IL1	INTERACTIVE LECTURE Anatomy – Intro to Peritoneal Cavity & Abdominal Wall Marquez IL3	INTERACTIVE LECTURE Embryologic Basis of Disease: Gastrointestinal Tract Marquez IL10	GROSS LAB Half 2 teaches Half 1 (30 min)	INTERACTIVE LECTURE- Innervation of the GI System Jason Scalia IL5
10:00 a.m. 10:30 a.m.	INTERACTIVE LECTURE Tracing a Food Bolus I: Esophagus (Swallow,	VM LAB #1: Histology, Esophagus, Dooley		GROSS LAB PBL #1 Cameron Dooley	INTERACTIVE LECTURE Gastric Pathology (Pathology & Endoscopy)
11:00 a.m.	Esophageal Motility – Normal & Abnormal) Araujo IL2	Stomach, Small & Half 2– Large Session I	INTERACTIVE LECTURE Tracing a Food Bolus 2: Stomach (Motility, Innervation, Digestion	GL3 - Half 2 - Session 2	Schneller IL8
11:30 a.m.	INTERACTIVE LECTURE Esophageal Abnormalities	Intestine Half 1 Histo Faculty (CS)	Grossman IL6	Abdomen 4 (MK)	INTERACTIVE LECTURE Pharmacology of Drugs for Stomach Disorders
12:00 p.m.	Schneller IL4		INTERACTIVE LECTURE Gastric mucosal defense /H		Ling IL07A
12:30 p.m.		One to One SPs	pylori Schwarz IL7		
1:00 p.m.					
1:30 p.m.				GROSS LAB Half 1 teaches Half 2 (30 min)	
2:00 p.m.	GROSS LAB Half 1 iPAC/ Drs Office	GROSS LAB Half 1 teaches Half 2 (30 min)	CS VM LAB #1:	PBL #1 GROSS LAB Cameron Half 2	
2:30 p.m.	GL1 Half 2	PBL #1 Half 2	Half 1 Histology, Esophagus Stomach,	Dooley GL4	
3:00 p.m.	Abdomen 1 IPAC	Session I GL2	Stornach, Small and Large	Half 1 – Session 2 Abdomen 3	
3:30 p.m.		Dooley (CS/MK) Abdomen 2	Intestine Half 2 Histo	(CS/MK)	
4:00 p.m.			Faculty		
4:30 p.m.					

Small Intestine, Stomach (digestion)

	Monday 4/01/19	Tuesday 4/02/19	Wednesday 4/03/19	Thursday 4/04/19	Friday 4/05/19
9:00 a.m. 9:30 a.m.	POPS 1: Whole Class Stomach & Esoph	INTERACTIVE LECTURE Carbohydrate, Water and Electrolyte Absorption. Huang IL13	INTERACTIVE LECTURE Hormonal Control of GI Function Rabinowitz IL11	INTERACTIVE LECTURE Small Intestine/Pancreas Pathology I (Pathology) Schneller IL12	INTERACTIVE LECTURE Small Intestine/Pancreas Pathology II (Pathology) Schneller IL16
10:00 a.m.		Mr. Dade Interview	INTERACTIVE LECTURE Malabsorption and Diarrhea:	VM LAB #2: PBL #1 GI Half 2 –	POPS 2 – whole class Pancreas/nutrition
10:30 a.m.		Clinical Skills #1	Carbohydrates, Protein Grossman IL14	Pathology Session 3 1: Esophagus,	(Vignesh?)
11:00 a.m.		Half 2 (CS)	INTERACTIVE LECTURE Malabsorption & Diarrhea: Protein, Lipids, B12	Stomach, Small	
11:30 a.m.	INTERACTIVE LECTURE Tracing a Food Bolus 3 – Small		Grossman IL15	Intestine, Half 1	
12:00 p.m.	intestine & Pancreas (Motility, Innervation, Secretion, Histology) Huan	INTERACTIVE LECTURE Protein/Lipid Digestion and Absorption. Vitamin/Mineral			INTERACTIVE LECTURE Abdominal and Pelvic Imaging
12:30 p.m.		Absorption. Vitamin/Mineral Absorption. IL13A Vaidy			Diarrheal Diseases IL19a Rose
1:00 p.m.			GROSS LAB Half 2 teaches Half 1 (30 min)		
1:30 p.m.			GROSS LAB #6		
2:00 p.m.	CS LAB		Half 1 VM LAB #2: GI Pathology	PBL #1 CS LAB	
2:30 p.m.	Half 1 Abdominal	Mr. Dade Interview	GL5 1: Esophagus, Stomach,	Session 3 Half 2	
3:00 p.m.	Physical Exam and	Clinical Skills #1	Abdominal dissection Small Intestine,	Physical Exam and	
3:30 p.m.	Specialize d Maneuvers	Half 1 (CS)	Half 2	Specialize d Maneuvers	
4:00 p.m.					
4:30 p.m.			GROSS LAB Half 1 teaches Hal 2 (30 min)		

UNIT 4 FINAL DRAFT CALENDAR Subunit: GI Week 3: Small Intestine (absorption, finish), Large Intestine,

Week 3

Ver 3.4 02/12/2018

	ı	nday 3/19	ı	sday 9/19	1	esday 0/19	Thurs 4/11		Friday 4/12/19	
9:00 a.m. 9:30 a.m.	Tracing a Food	INTERACTIVE LECTURE Large Intestine Pathology Schneller IL18 INTERACTIVE LECTURE Large Intestine Pathology Schneller IL18			INTERACTIVE I Mucosal immun microbiome Rabinowitz	LECTURE ology & the	INTERACTIVE LE Biosynthetic funct Hussain		INTERACTIVE LECTL Protozoal Infections of Siddiqi IL2	GI Tract
10:00 a.m. 10:30 a.m.	(Motility, Innerv Secretion, Fund Disorders, Pha	ration, ctional rmacology)	VM LAB #3: GI Pathology 2: Colon and	PBL #2 Half 2 Session I	POPS 3 Whole Class Intestine 1		POPS 4 Intestine 2 Half 1	PBL #2 Christina Wang	(Siddigi) INTERACTIVE LECTURE Helminth Infections of	
11:00 a.m. 11:30 a.m.	Martinez 10 min break INTERACTIVE Large Intestine Inflammatory D		Gross Path of GI Tract Half 1	Christina Wang (CS/MK)	Vignesh		Grossman	Half 2 Session 2	INTERACTIVE LECTURE GI Pharmacology Anti-parasitic/IBS Ling	
12:00 p.m.	Lawlor	IL18							IL29A	
12:30 p.m.			INTERACTIVE L Abdominal and I	Pelvic Imaging						
1:00 p.m.			IL19b	Diarrheal Diseases IL19b Nowakowski		INTERACTIVE LECTURE Abdominal and Pelvic Imaging Ostrow IL61				
1:30 p.m.					Ostrow	ILUI				
2:00 p.m.	iPAC/ Drs Office			VM LAB #3: GI Pathology		iPAC/	Christina	POPS 4 Half 2 Intestine 2		
2:30 p.m.	Half 1		PBL #2 Christina	2: Colon and Gross Path of the GI		Drs Office - Half 2	Half 1	miesune 2		
3:00 p.m.			Wang Half 1	Tract Half 2			Session 2			
3:30 p.m.			Session I							
4:00 p.m.			(CS/MK)							
4:30 p.m.										

Asynchronous Reading/Study:

Biostats: RCT, ITT, stratification, sampling

Bladder

Ver 3.4 02/12/2018

	Mono 4/15	-	1	sday 6/19	Wedno 04/1		1	rsday 8/19	Fric 04/19	-
9:00 a.m.	INTERACTIVE L Liver Overview (A Physiology)	Anatomy &	INTERACTIVE I Liver Neoplasms	S	INTERACTIVE L Acute & chronic l	liver failure	RRE 01			
9:30 a.m.	Aytaman	IL22	Aytaman	IL24	Zahiruddin	IL27	Half 1			
10:00 a.m.			VM LAB #4h Histology of	Clinical Skills #2	INTERACTIVE L Viral Hepatitis (H Pathology, Pharr	epatology,		PBL #2 Christina	VM LAB #4p Pathology of Liver and	
10:30 a.m.	INTERACTIVE LECTURE Cholestatic & Metabolic Diseases of the Liver		the Pancreas, Liver and	RUQ pain Half 2	Dubrovskaya/Lin		-	Wang Half 2	Pancreas Half 1	
11:00 a.m.	Diseases of the L	Liver IL23	Gall Bladder Half 1	(CS)				Session 3		
11:30 a.m.	POPS 5(whole	e class)			POPS 6 (whole class) Liver 2					
12:00 p.m.	Liver 1						INTERACTIVE L Medical Ethics: A needs liver trans	Alcoholic who		
12:30 p.m.							distributive justic Clinical Skills Fac	e		
1:00 p.m.										
1:30 p.m.										
2:00 p.m.	Abdominal	/M LAB #4p Histology of Liver and		VM LAB #4h Pathology of		RRE Half 2 GI	PBL #2 Christina	CS Lab Abdominal		
2:30 p.m.	HDPE F	Pancreas – Half 2	Clinical Skills #2	the Pancreas, Liver and			Wang Half 1	Exam – HDPE		
3:00 p.m.	Abdominal US (FAST		RUQ pain	Gall Bladder Half 2			Session 3	Abdominal US (FAST		
3:30 p.m.	exam) Half 1		Half 1 (CS)					exam) Half 2		
4:00 p.m.										
4:30 p.m.										

	Monday 4/22/19	Tuesday 4/23/19	Wednesday 4/24/19	Thursday 4/25/19	Friday 4/26/19
9:00 a.m.					
9:30 a.m.					
10:00 a.m.					
10:30 a.m.					
11:00 a.m.					
11:30 a.m.					
12:00 p.m.					
12:30 p.m.					
1:00 p.m.					
1:30 p.m.					
2:00 p.m.					
2:30 p.m.					
3:00 p.m.					
3:30 p.m.					
4:00 p.m.					
4:30 p.m.					

Pituitary/Hypothalamus, Adrenal, Diabetes, Breast

	Mor 04/2	nday 9/19		sday 80/19		esday 1/19	Thur 5/02	sday 2/19	1	day 3/19
9:00 a.m. 9:30 a.m.	INTERACTIVE LEGOVERVIEW OF Endocrete feedback regulation	crinology	INTERACTIVE LECTURE: Parathyroid – introduction- calcium metabolism (Vitamin D, Bone) IL38 Gick		INTERACTIVE LECTURE: Thyroid/parathyroid		INTERACTIVE LECTURE: Diabetes Therapeutics IL41a Banerji		INTERACTIVE LECTURE Adrenal: Anatomy, pathology and physiology IL32 Chagour	
10:00 a.m.	INTERACTIVE LECTURE: Diabetes - metabolism, Pathophysiology Type 1 and 2 IL41		VM LAB #5 Half 1 Histology	PBL #3 Dorlene Melish	Pathology IL37 Schneller/Banerji INTERACTIVE LECTURE: Clinical disorders of calcium			PBL #3 Dorlene Melish	INTERACTIVE Adrenal: Anatopathology and IL32A Schnel	omy, I physiology
11:00 a.m. 11:30 a.m.	INTERACTIVI Thyroid: Anato physiology IL:	omy and	of Endocrine Organs	Half 2 PBL – Session I (CS)	metabolism, including osteoporosis IL40 McFarlane INTERACTIVE LECTURE: Calcium and Parathyroid			Half 2 – Session 2 (MK)	POPS 10: Whole class Thyroid/MEN	
12:00 p.m. 12:30 p.m.	INTERACTIVE LECTURE: Thyroid: Hyper and Hypo, includes Physical Exam and Presentation IL36 (Banerii-Schneller)				Diseases IL3 MacFarlane	39	CS – RD Patie Discussion/Di Meredith Wars	abetes		
1:00 p.m. 1:30 p.m.							CS – Diabetes discuss diet a			
2:00 p.m. 2:30 p.m.	CS Half 1		PBL #3 Dorlene	VM LAB #5 Half 2 Histology of Endocrine	INTERACTIVE LECTURE Breast, & Pathology, IL53 Lisa Dresner & Ravi Gupta		PBL #3 Dorlene Melish	CS Half 2		
3:00 p.m. 3:30 p.m.			Melish Half 1 – Session 1 (CS)	Organs			Session 2 (MK) Diabetes Type 2			
4:00 p.m. 4:30 p.m.			(03)							

Asynchronous Reading /Study. Biostats:

Thyroid, Parathyroid, Bone, Diabetes

	Mor 05/0	nday 6/19	1	sday 07/19		nesday 08/19	ı	rsday)9/19	ı	day 0/19
9:00 a.m. 9:30 a.m.		INTERACTIVE LECTURE: Pituitary: Anatomy and physiology IL31 Chaqour CS Half 2 - Promoting change INTERACTIVE LECTURE: Adrenal Pathophysiology- Response of the promotion of the		Pituitary: Pat	INTERACTIVE LECTURE: Pituitary: Patho-physiology, Pathology, Treatment IL30 Lebovitz			Half 1 RRE 02 Endocrine		
10:00 a.m.	and Physiolog				POPS 7 Half 1: Pituitary (whole		VM LAB #6 Half 1	PBL Half 2 – Session 3		VM LAB #6 Half 2
10:30 a.m.					class)	ary (whole	Pathology of Endocrine	Type 2 Diabetes		Pathology of Endocrine Organs
11:00 a.m.	Clinical – Gliw	ppnysiology– . /a		Session 1 (CS)				(MK)		
11:30 a.m.	POPS 8 (Who	ole Class):								
12:00 p.m.					Stress and Stress Reduc	ction				
12:30 p.m.		•	One to One	SPs	(Whole Class)		INTERACTIVE LECTURE: Obesity IL42 Lebovitz			
1:00 p.m.										
1:30 p.m.		, and the second se								
2:00 p.m.		IPAC/ Drs Office			iPAC Drs Office	Half 2 RRE 02	PBL Half 1 Session 3			
2:30 p.m.		Half 2	CS Half 1 – Promoting		Half 1	Endocrine	Diabetes			
3:00 p.m.			Change	Change			(MK)			
3:30 p.m.			Session 1 (CS)							-
4:00 p.m.								,		
4:30 p.m.										

Asynchronous Reading /Study:

Biostats: Wilcoxson Rank Sum Test

UNIT 4 FINAL DRAFT CALENDAR: Subunit: Repro– week 8: Embryo, Anatomy, HPG Axis/Puberty, Menstrual Cycle, Pregnancy

Ver 3.4 02/12/2018

	1	nday 3/19	1	sday 4/19	1	esday 5/19	Thurs 5/16		Friday 5/17/19	
9:00 a.m. 9:30 a.m.			Menstrual Cycle IL47 E. Jacobson-Dickman Ana		Anat Basis of Ing Reg/Pel	INTERACTIVE LECTURE Anat Basis of Dis IL46 Ing Reg/Pelvic Cav Lee Eisner/Gill		Half 2 teaches	GROSS LAB teaches Half :	2 (30 min)
10:00 a.m.	INTERACTIVE HPG Axis IL4 E. Jacobson-D	4	#8 Half 1 GL8 Pelvic Cavity Anal triangle (CS/MK) Sandra and		Normal and A Pregnancy (m	INTERACTIVE LECTURE: Normal and Abnormal Pregnancy (maternal,		PBL #1 Half 2 – Session 2 Infertile	VM LAB #7 Half 1 Histology –	GROSS LA GL11-Half Pelvis
11:00 a.m. 11:30 a.m.					including placentation) IL48 Kayana Ward CS – Midwives? Pregnant		Female External Genitalia	Infertile Couple Sandra and John (MK)	Normal Female	Hemisectio Pelvic Floor Pelvic Nerves and Arteries
12:00 p.m. 12:30 p.m.	INTERACTIVE Puberty IL45 E. Jacobson-E		Overview of S	Infertile Couple	Patient?		INTERACTIVE Fetal developr Ivan Hand			
1:00 p.m.										
1:30 p.m.									ļ	
2:00 p.m.	CS LAB Half 1	GROSS LAB #7 Half		GROSS LAB GL9 - Half 2			PBL #1 Half 1– Session 2	CS LAB Half 2		
2:30 p.m.	Adolescent Human	2 GL7 Pelvic cavity	PBL #4 Half 1–	Inguinal	Adolescence : Presentation	Special	Infertile Couple	Adolescent Human		
3:00 p.m.	Development and	Anal Triangle	Session 2 (CS/MK)	Region			Sandra and John	Development and		
3:30 p.m.	Communicati on Skills		Sandra and				(MK)	Communicati on Skills		
4:00 p.m.	Breast Task Trainers		John Infertile Couple					Breast Task Trainers		
4:30 p.m.								Trailleis		

Asynchronous Reading /Study: Biostats: Correlation Coefficient, linear regression, AS-13: Introduction to Screening

Teaching Associates - Evening Sessions (6-9 pm): The Breast

Uterus,	Ovary,	(Breast)
---------	--------	----------

	Mor 5/20		5/2	sday 1/19	ı	esday 2/19	Thur 5/23		Frid 5/24	•
9:00 a.m.			INTERACTIVE	nfections,					INTERACTIVE CS Gender Ide	
9:30 a.m.	INTERACTIVE		Benign Tumors, Abnormal Bleeding IL52 Abdelmalek		INTERACTIVE LECTURE Gyn Malignant IL54		GROSS LAB Half 2 xteaches Half 1 (30 min)		Nathan Levitt IL60 Elka Jacobson-Dickman	
10:00 a.m.	Contraception IL50 Gwen Gentile Defenders TV Show – Prosecution of a Doctor		VM LAB 8h: Histology,	Clinical Skills #2	Janet Schnel	ler	GROSS LAB GL12 Half 1	PBL #1 Half PBL Half 2	INTERACTIVE Gyn Malignant	
10:30 a.m.			Breast and Gyn – Half 1 Gateway Practice		INTERACTIVE LECTURE Medical Abortion – A			Infertile Couple	Janet Schnelle	r
11:00 a.m.	Performing A			Half 2	Medical Abortion – A Provider's Experience IL54a Natalie Ohly POPS 2R Pregnancy/PCOS			(MK)	POPS #11 Gyn	
11:30 a.m.	INTERACTIV Anat Basis o								Both halves	
12:00 p.m.	Female Repro Tract				Whole Class					
12:30 p.m.	Shirley Eisr	ner/TBA				,	GROSS LAB I Half 2 (30 min			
1:00 p.m.										
1:30 p.m.										
2:00 p.m.	iPAC/ Drs Office	VM LAB #7 Half 2				CS Small	PBL Half 1	VM LAB 8h Histology,		
2:30 p.m.	Half 1	Histology – Normal			Clinical Skills #1	Group Transgender	Infertile Couple	Breast and Gyn– Half 2		
3:00 p.m.		- Female			Gateway Practice	Medicine Half 2	(MK)			
3:30 p.m.	-				Half 1 (CS)		(\(\vi\)			
4:00 p.m.			Graduation	1						
4:30 p.m.										

Asynchronous Reading /Study: Asynchronous Reading /Study: Biostats: Spearman Rank Correlation embryology of the pelvic cavity

Teaching Associates - Evening Sessions (6-9 pm): The Breast

UNIT 4 FINAL DRAFT CALENDAR: Subunit: Repro Week 10: Male Reproductive Organs, Sexual Function, Spermatogensis, DSD

Ver 3.4 02/12/2018

	Monday 5/27/19	Tues 5/28	•	ı	nesday 9/19	Thurs 5/30		Friday 5/31/19	
9:00 a.m.	MEMORIAL DAY							Embryonic Basis of Congential Basis of	
9:30 a.m.		RRE 03 Half 1	VM LAB h: Histology,	INTERACTIVE LECTURE Anat Basis of Dis IL56 Male Repro Tract Shirley Eisner/Jeff Weiss INTERACTIVE LECTURE Male GU Neoplasms, including therapy IL58 Brian McNeil and		VM LAB 9h (Half 1) Histology Male	iPAC/ Drs Office	Disease – UG IL Lee Eisner and E Kabarr	
10:00 a.m.		Repro Female and Male	Male- Half 2				gy Half 1	INTERACTIVE LECTURE Sexual function and	
10:30 a.m.		. Wale				iviale	•	dysfunction IL57 Eddie Karabitti	
11:00 a.m.								POPS: (whole class) #12 Prostate disease	
11:30 a.m.								. rostato disodo	
12:00 p.m.				Difait MiciNell	and			T	
12:30 p.m.									
1:00 p.m.									
1:30 p.m.		VM LAB 8p (Half 1)	CS LAB	CS LAB Head to Toe	VM LAB 8p: Pathology,	CS Small	RRE 03 Half 2		
2:00 p.m.		Pathology Breast and	Head to Toe PE Lab	PE Lab	Breast and Gyn – Half 2	Group Half 1 Transgender Medicine	Repro Female and Male		
2:30 p.m.		Gyn	Pelvic US	Pelvic US	_	Woodonie	Maio		
3:00 p.m.		Half 1		Half 1					
3:30 p.m.									
4:00 p.m.									
4:30 p.m.									

Asynchronous Reading /Study: PBLI – Biostats: Statistical Inference, Patient Safety

Teaching Associates – Evening Sessions (6-9 pm): The Breast

UNIT 4 FINAL DRAFT CALENDAR: Subunit: Repro Week 10.5: Integration, Review and

Summative Exam Starts

Ver 3.4 02/12/2018

	1	nday 03/19		sday 4/19	Wedno 6/05	-	rsday 6/19	day 7/19
9:00 a.m. 9:30 a.m.	IL Sexually Tra Diseases of Sheldon La	verview ndesman		VM LAB Half 2 Pathology	STU			
10:00 a.m.	VM LAB: Histology integration	POPS: Half 2 #12		Integration/ Male Lab				
10:30 a.m.	Half 1	Integration						
11:00 a.m.								
11:30 a.m.								
12:00 p.m.								
12:30 p.m.			GROSS Anato Integration Se	omy ssion (Whole				
1:00 p.m.			Class)					
1:30 p.m.								
2:00 p.m.	POPS: Half 1 #12	VM LAB 9h (Half 2)						
2:30 p.m.	Integration	Histology Integration	VM LAB #9p: Pathology					
3:00 p.m.		3 2.1	Integration/Ma le Half 1					
3:30 p.m.								
4:00 p.m.								
4:30 p.m.								